# SDR VNAA2012122500015

- Difficulty date: December 25, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 21,378 hours, 21,724 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 808B
- Condition: Failed
- Location: Left Cowling
- Part time: 50 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT COWL ANTI ICE VALVE WOULD NOT OPEN.  THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TOUBLESHOT, REMOVED, REPLACED, AND OPERATION CHECKS WERE ACCOMPLISHED USING AIRCRAFT MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
